# SDR CA120803005

- Difficulty date: August 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6C67C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 666 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HR INSPECTION,  A PIECE OF THE P2.8 FLAPPER VALVE WAS FOUND IN THE ENGINE FIRE BOTTLE COMPARTMENT OF THE NR 2 ENGINE.   THE FLAPPER VALVE IS POST SB41042. SB41042 WAS INTRODUCED AS A RESULT OF A SIMILAR PROBLEM WITH THE PRE SB VALVES.
